# SDR DALA2022030401393

- Difficulty date: March 1, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 ERA 596893-14 ISSUED FOR REPAIRS TO PN 145T1057-27 INNER CHORD AT STA 977, LBL 88.50, CORRECTIVE ACTION: AMOC REQUIRED FOR ALTERNATE INSPECTION DUE TO REPAIR AT OR BEFOR E 49999 TOTAL FLIGHT CYCLES, UPDATED MONITOR TITLE. (2140224)
